Alert archive / Texas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 263, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Aug 19, 2025, 4:48 PM CDT for Kinney County, Maverick County, Texas. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2025, 4:48 PM CDT (21:48 UTC)
- Expired
- Aug 19, 2025, 5:19 PM CDT
- In force
- 31 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Kinney County, TX, Maverick County, TX
The radar
The Laughlin AFB radar (KDFX), 51 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 5:15 PM CDT | TSTM WND GST 51 | 5 Nnw Elm Creek, TX | AWOS station K5T9 Maverick Cnty. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 9.8 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1827 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1268 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
958
WUUS54 KEWX 192148
SVREWX
TXC271-323-192230-
/O.NEW.KEWX.SV.W.0263.250819T2148Z-250819T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
448 PM CDT Tue Aug 19 2025
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
South central Kinney County in south central Texas...
Northwestern Maverick County in south central Texas...
* Until 530 PM CDT.
* At 448 PM CDT, a severe thunderstorm was located near Spofford,
moving southwest at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Eagle Pass, Quemado, Paloma, Radar Base, Normandy, Darling, Siesta
Acres, Fabrica, Elm Creek, Laughlin AFB Aux Field, and Seco Mines.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2871 10051 2874 10051 2876 10053 2880 10053
2883 10055 2883 10058 2885 10057 2888 10060
2889 10059 2890 10060 2891 10064 2892 10063
2894 10065 2909 10067 2912 10070 2919 10066
2915 10023 2866 10050
TIME...MOT...LOC 2148Z 033DEG 24KT 2908 10043
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
622 follow-up statements
611
WWUS54 KEWX 192209
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
509 PM CDT Tue Aug 19 2025
TXC271-192218-
/O.CAN.KEWX.SV.W.0263.000000T0000Z-250819T2230Z/
Kinney TX-
509 PM CDT Tue Aug 19 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KINNEY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 2907 10067 2903 10030 2875 10045 2866 10050
2871 10051 2874 10051 2876 10053 2880 10053
2883 10055 2883 10058 2885 10057 2888 10060
2889 10059 2890 10060 2891 10064 2892 10063
2894 10065
TIME...MOT...LOC 2208Z 048DEG 36KT 2894 10059
$$
TXC323-192230-
/O.CON.KEWX.SV.W.0263.000000T0000Z-250819T2230Z/
Maverick TX-
509 PM CDT Tue Aug 19 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN MAVERICK COUNTY...
At 508 PM CDT, a severe thunderstorm was located over Quemado, moving
southwest at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Eagle Pass, Quemado, Paloma, Radar Base, Normandy, Darling, Siesta
Acres, Fabrica, Elm Creek, and Seco Mines.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2907 10067 2903 10030 2875 10045 2866 10050
2871 10051 2874 10051 2876 10053 2880 10053
2883 10055 2883 10058 2885 10057 2888 10060
2889 10059 2890 10060 2891 10064 2892 10063
2894 10065
TIME...MOT...LOC 2208Z 048DEG 36KT 2894 10059
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
62134
WWUS54 KEWX 192219
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
519 PM CDT Tue Aug 19 2025
TXC323-192229-
/O.CAN.KEWX.SV.W.0263.000000T0000Z-250819T2230Z/
Maverick TX-
519 PM CDT Tue Aug 19 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MAVERICK COUNTY
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled. However gusty winds and heavy rain are still
possible with this thunderstorm.
LAT...LON 2907 10067 2903 10030 2875 10045 2866 10050
2871 10051 2874 10051 2876 10053 2880 10053
2883 10055 2883 10058 2885 10057 2888 10060
2889 10059 2890 10060 2891 10064 2892 10063
2894 10065
TIME...MOT...LOC 2216Z 033DEG 24KT 2887 10064
$$
62What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 1:18 PM CDT, 3 hours 30 minutes earlier. Its key messages:
- Active weather with multiple chances for showers/storms expected this afternoon/evening through early next week
- Potential for isolated flash flooding from slow moving storms this afternoon through at least Friday
Area forecast discussion, Aug 19, 1:18 PM CDT, 3 hours 30 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 118 PM CDT Tue Aug 19 2025 .KEY MESSAGES... - Active weather with multiple chances for showers/storms expected this afternoon/evening through early next week - Potential for isolated flash flooding from slow moving storms this afternoon through at least Friday && .SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)... Latest Storm Prediction Center Mesoscale Analysis (17Z) shows an upper level ridge over the four corners region and an upper level inverted trough (likely an MCV) moving over the eastern Texas coast. Area Doppler radars have been detecting moderate to heavy showers across the coastal plains including parts of Lee to Gonzales to DeWitt counties late this morning. This trend is forecast to continue for the rest of the afternoon through mid evening as the upper level inverted trough moves westward. The combination of precipitable water values around 2.0 to 2.4 inches, sea breeze convergence, and the passage of the inverted trough/MCV is likely to result in episodes of heavy downpours over parts of the Hill Country, I-35 corridor, and coastal plains areas. One to two inches of rainfall can't be ruled out over some of these areas with isolated up to three inches if showers/storms slowly track over same locations. The Weather Prediction Center (WPC) updated Excessive Rainfall Outlook (ERO) Day One now highlights parts of the Hill Country, I-35 corridor, and coastal plains under a marginal risk (level 1 of 4) of rainfall exceeding flash flood guidance. With the loss of daytime heating and the MCV pushing to the southwest this evening into the overnight period, rain chances transfer into parts of the the Rio Grande. Rainfall amounts over these areas could range from a trace to one quarter inch. By Wednesday, the upper level ridge over the four corners region remains there while an upper level trough axis pushes over north Texas tracking to the south. Also, today's MCV is forecast to linger across northeast Mexico/Rio Grande area to add instability to the local area for rounds of moderate to heavy showers across most locations of south central Texas. WPC ERO Day Two highlights marginal risk (level 1 of 4) of rainfall exceeding flash flood guidance for most of the local area with the exception of the southern part of the Rio Grande. Rainfall amounts of 1 to 2 inches are possible with isolated 3 inches over some spots. && .LONG TERM (THURSDAY THROUGH MONDAY NIGHT)... The wet and stormy weather pattern continues on Thursday as a frontal boundary pushes into our area with plenty of moisture in place. Rounds of moderate to heavy showers are possible over most locations of south central Texas mainly during the afternoon and evening periods. The frontal boundary could linger around the coastal plains on Friday for more moderate to heavy showers especially for parts of the I-35 corridor and coastal plains locations. the weekend looks a bit drier, however, rounds of showers and storms are possible each afternoon and early evening periods. Highs temperatures are likely to be slightly above average on Wednesday and Thursday and around average on Friday into the weekend. Overnight lows remain in the 70s. && .AVIATION (18Z TUESDAY THROUGH THURSDAY)... VFR conditions are expected outside of any reductions this afternoon and evening with thunderstorm activity. The greatest chances for thunderstorms remain at SAT/SSF westward including over the Hill Country, southern Edwards Plateau and Rio Grande Plains. Around DRT and AUS, PROB30 groups are still warranted with more isolated storm activity expected near those locations. Some wind gusts in excess of 30KT are possible in and near TSRA activity, otherwise wind will mainly be below 10 knots. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 77 100 76 97 / 10 40 40 50 Austin Bergstrom Intl Airport 76 100 76 97 / 10 40 40 60 New Braunfels Muni Airport 73 99 74 97 / 20 30 30 60 Burnet Muni Airport 75 96 74 94 / 10 40 40 50 Del Rio Intl Airport 77 101 78 98 / 30 20 30 40 Georgetown Muni Airport 76 99 75 97 / 10 40 40 50 Hondo Muni Airport 72 99 75 96 / 30 20 20 60 San Marcos Muni Airport 73 101 74 97 / 10 30 30 60 La Grange - Fayette Regional 74 98 75 94 / 10 40 40 70 San Antonio Intl Airport 76 99 78 97 / 20 30 30 60 Stinson Muni Airport 76 101 78 98 / 20 20 30 60 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...17 Long-Term...17 Aviation...27
In the hours before
Local storm report, Aug 19, 3:57 PM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
357 PM CDT Tue Aug 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM Tstm Wnd Gst Garner State Park 29.60N 99.74W
08/19/2025 M52 MPH Uvalde TX Mesonet
The mesonet station at Garner State Park
measured a wind gust of 52 mph.
&&
BFSpecial weather statement, Aug 19, 3:58 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
358 PM CDT Tue Aug 19 2025
TXZ183-202-203-217-218-192200-
Maverick TX-Uvalde TX-Kinney TX-Val Verde TX-Zavala TX-
358 PM CDT Tue Aug 19 2025
...Strong thunderstorms will impact portions of Kinney, northern
Maverick, southern Uvalde, Zavala and southeastern Val Verde Counties
through 500 PM CDT...
At 358 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Alamo Village to near Dabney
to 10 miles northwest of Frio Town. Movement was southwest at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Del Rio, Eagle Pass, Uvalde, Crystal City, Brackettville, Spofford,
Quemado, La Pryor, Batesville, Darling, Laughlin AFB, Las Colonias,
Uvalde Estates, Dabney, Cline, Anacacho, Loma Vista, Alamo Village,
Blewett, and Paloma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2872 10051 2882 10055 2883 10058 2889 10059
2890 10063 2894 10065 2900 10065 2910 10067
2917 10078 2920 10077 2926 10081 2928 10087
2933 10092 2962 10052 2963 10034 2932 9990
2925 9941 2912 9941 2867 9961
TIME...MOT...LOC 2058Z 048DEG 26KT 2953 10042 2912 10007 2913 9944
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
62Special weather statement, Aug 19, 4:12 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
412 PM CDT Tue Aug 19 2025
TXZ185-202-203-218-192200-
Uvalde TX-Kinney TX-Real TX-Zavala TX-
412 PM CDT Tue Aug 19 2025
...Strong thunderstorms will impact portions of northeastern Kinney,
Uvalde, northeastern Zavala and south central Real Counties through
500 PM CDT...
At 412 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Reagan Wells to 6 miles north of Knippa.
Movement was southwest at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Uvalde, Batesville, Sabinal, Knippa, Uvalde Estates, Laguna, Montell,
Cline, Garner State Park, Reagan Wells, Concan, and Turkey Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2953 10042 2962 10030 2962 10002 2966 10002
2968 9985 2941 9941 2910 9941 2887 9952
TIME...MOT...LOC 2112Z 044DEG 18KT 2959 9989 2940 9959
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
62Special weather statement, Aug 19, 4:14 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
414 PM CDT Tue Aug 19 2025
TXZ204-219-220-192215-
Frio TX-Atascosa TX-Medina TX-
414 PM CDT Tue Aug 19 2025
...A strong thunderstorm will impact portions of southeastern Medina,
northeastern Frio and northwestern Atascosa Counties through 515 PM
CDT...
At 414 PM CDT, Doppler radar was tracking a strong thunderstorm over
Pearson, or near Devine, moving southwest at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Devine, Lytle, Natalia, Moore, Biry, Pearson, Noonan, Yancey,
Bigfoot, Schattel, and Three Oaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2907 9928 2933 9896 2926 9880 2925 9880
2923 9874 2887 9887
TIME...MOT...LOC 2114Z 031DEG 16KT 2924 9888
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
62Special weather statement, Aug 19, 4:29 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
429 PM CDT Tue Aug 19 2025
TXZ205-206-192215-
Comal TX-Bexar TX-
429 PM CDT Tue Aug 19 2025
...A strong thunderstorm will impact portions of northwestern Bexar
and southwestern Comal Counties through 515 PM CDT...
At 429 PM CDT, Doppler radar was tracking a strong thunderstorm over
Timberwood Park, or 12 miles north of San Antonio Int Airport, moving
southwest at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
San Antonio, San Antonio Int Airport, Helotes, Fair Oaks Ranch,
Windcrest, Bulverde, Shavano Park, Hollywood Park, Cross Mountain,
Timberwood Park, Leon Springs, The Dominion, Government Canyon State
Natural Area, Castle Hills, Hill Country Village, Grey Forest,
Anhalt, Specht Store, Fiesta Texas, and Scenic Oaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2975 9833 2949 9839 2955 9881 2956 9881
2976 9862 2982 9856
TIME...MOT...LOC 2129Z 028DEG 18KT 2972 9851
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
62Special weather statement, Aug 19, 4:39 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
439 PM CDT Tue Aug 19 2025
TXZ173-192230-
Williamson TX-
439 PM CDT Tue Aug 19 2025
...A strong thunderstorm will impact portions of Williamson County
through 530 PM CDT...
At 439 PM CDT, Doppler radar was tracking a strong thunderstorm near
Granger Dam, or 7 miles northeast of Granger, moving southwest at 30
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Round Rock, Georgetown, Taylor, Granger, Serenada, Hutto, Bartlett,
Jarrell, Thrall, Weir, Georgetown Dam, Granger Dam, Coupland, Sun
City, Laneport, Waterloo, Schwertner, Jonah, Sandoval, and Theon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3087 9762 3074 9727 3046 9716 3040 9733
3042 9738 3044 9740 3044 9742 3046 9744
3046 9746 3049 9751 3048 9755 3050 9758
3050 9761 3070 9775 3090 9777
TIME...MOT...LOC 2139Z 030DEG 24KT 3077 9734
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Tran/BradyThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 2:48 PM CDT | Special Weather Statement | EWX | Bandera | 42 min |
| Aug 19, 3:00 PM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| Aug 19, 3:02 PM CDT | Special Weather Statement | EWX | Edwards, Kinney, Real, Uvalde | 58 min |
| Aug 19, 3:12 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 48 min |
| Aug 19, 3:24 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney | 32 min |
| Aug 19, 3:36 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 39 min |
| Aug 19, 3:58 PM CDT | Special Weather Statement | EWX | Kinney, Maverick, Zavala | 62 min |
| Aug 19, 4:12 PM CDT | Special Weather Statement | EWX | Uvalde | 48 min |
| Aug 19, 4:14 PM CDT | Special Weather Statement | EWX | Frio | 61 min |
| Aug 19, 4:29 PM CDT | Special Weather Statement | EWX | Bexar | 46 min |
| Aug 19, 4:39 PM CDT | Special Weather Statement | EWX | Williamson | 51 min |
| Aug 19, 5:01 PM CDT | Special Weather Statement | EWX | Dimmit, Maverick, Zavala | 59 min |
| Aug 19, 5:14 PM CDT | Special Weather Statement | EWX | Bexar | 46 min |
| Aug 19, 5:26 PM CDT | Special Weather Statement | EWX | Williamson | 49 min |
| Aug 19, 6:06 PM CDT | Special Weather Statement | EWX | Burnet | 39 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.